# SDR MWEA97220

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 5917689103
- Condition: Not Secure
- Location: Pax Door Slide
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS DOOR SLIDE COVER POPPED OFF.  MAINTENANCE REINSTALLED DOOR SLIDE COVER.
